LIE IDEALS AND JORDAN TRIPLE (alpha, beta) IN RINGS


Rehman N. U. , Koç Sögütcü E.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, pp.528-539, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.549472
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.528-539

Abstract

In this paper we prove that on a 2-torsion free semiprime ring R every Jordan triple (alpha, beta)-derivation (resp. generalized Jordan triple (alpha, beta)derivation) on Lie ideal L is an (alpha, beta)-derivation on L (resp. generalized (alpha, beta)derivation on L)